MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX; LANCET DEVICE

ROCHE DIABETES CARE, INC. ACCU-CHEK ® FASTCLIX; LANCET DEVICE
Model Number 05864666160
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the lancet protrudes beyond the end cap of the device.
 
Additional Manufacturer Narrative
Correction: section g1 manufacturing site was updated based on the provided lot number of the lancet device.Section h4: the year is the only known part of manufacture date.We have defaulted to the first of the year.
 
Additional Manufacturer Narrative
This supplemental mdr is being submitted as a part of a retrospective review and remediation effort based on errors that occurred in the submission of mdrs for incorrect manufacturer name and/or address.A non-conformance report (ncr) ¿ 16847 to implement corrective actions was opened on january 29, 2025.Device performance and/or risk profile are not impacted.

Brand Name
ACCU-CHEK ® FASTCLIX
Common Device Name
LANCET DEVICE
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
BALDA MEDICAL GMBH & CO. KG
bergkirchener strasse 228
na
bad oeynhausen 32549
GM   32549
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key14104843
Report Number3011393376-2022-01165
Device Sequence Number11931214
Product Code FMK
UDI-Device Identifier00365702481107
UDI-Public00365702481107
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number05864666160
Device Catalogue Number05864666160
Device Lot Number33320121
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/06/2022
Supplement Date Received by Manufacturer05/03/2022
07/22/2025
Initial Report FDA Received Date04/13/2022
Supplement Report FDA Received Date05/04/2022
07/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR
Patient SexFemale
Patient Weight64 KG